# SDR GTIA2019011503088

- Difficulty date: January 15, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 3,534 hours, 1,463 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2/R2 DOOR BOTTLE NEEDS SERVICED-SERVICED L2 AND R2 DOOR ASSIST BOTTLES IAW AMM 52-10-00.
